I was just wondering if this combonation of medications is safe because I have been taking all except Tramadol for about a year and was recently prescribed the tramadol in the ER and didn't think to ask the Dr that prescribed it and I'm scared to take it til I find out if it's safe while on these other meds.
Can I take tramadol, vicodin, adderall, xanax, lisinopril and nortriptyline together?
- 1 Mar 2011 by michellestultz
- adderall, vicodin, xanax, depression, high blood pressure, pain, panic disorder, attention deficit hyperactivity disorder (adhd), lisinopril, nortriptyline, tramadol
23 Aug 2012
I just want you to know that I had a weird side effect from tramadol. I got twitching side effects every time I tried to go to sleep. My body, my legs, my arms would make small jumps and I could not fall asleep, which was what it was prescribed for. Be aware of that. My daughter took tramadol for a long time for sleep, as her Welbutrin kept her going all day and night. She had no problems at all with it. Re: nortriptyline. I have a rare neurological disease that causes nerve pain. I cannot take Valium because it makes me suicidal, but that is a known pain reliever for nerve pain. My neurologist recommended nortriptyline in small doses, 10 mg. max. My psychiatrist is uneasy with it because I get lots of side effects and she was worried this would be hard for me. I haven't tried it yet. Good luck.
5 Mar 2011
wow your on a lot of meds and i would be careful about taking them all at the same time ! take some a hour later then when you take your first meds ! the reason i am telling you this is because i had kiddney failure and the said it was due to me being on so much meds and taking them at the same time !boy i came off of every thing !depression med ,med for nerves ,sleep aid ect. now i'm on high doses of pain meds but i take the a hour apart !this is how they did it when i was in the hospital!hope i have helped some !good luck& God bless !
5 Mar 2011
I find the pharmatist seem to know more about these matters. I suggest you talk with them. My husband is on a terrible amount of medications for all different conditions. He was taking one for years (can't remember which one) ,but it wasn't helping the problem. Anyway the doctor wrote to take one a day. The pharmatist just asked him one day" are you taking this at bedtime?" DUH!!! When he started taking it at the right time of day it starting helping his problem. So check with your pharmatist. They are a wealth of information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High blood pressure runs in my family. With failed attempts at lowering it through diet and exercise, I'm considering medication. Should I stop ...
1 answer • 13 Dec 2012
... ADHD (I've been tested by a psychiatrist as a child and as an adult and am most definitely ADHD). At the moment I'd choose between ...
6 answers • 13 Jan 2013